# SDR CA190430007

- Difficulty date: April 28, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 42,550 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Feedback Unit
- Part number: 70313
- Condition: Shorted
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, THE FLIGHT CREW WAS UNABLE TO REPOSITION THE FLAPS FROM 30 DEGREES. ANY MOVEMENT OF THE FLAP HANDLE TO A DIFFERENT POSITION WOULD RESULT IN THE CIRCUIT BREAKER TRIPPING. IT WAS DISCOVERED THAT THE FLAP FEEDBACK UNIT HAD AN INTERNAL SHORT TO GROUND ON PIN `T`, CAUSING THE FLAP SYSTEM TO BECOME UNRESPONSIVE. THE UNIT WAS REPLACED AND NO FURTHER FAULTS WERE FOUND WITH THE FLAP SYSTEM.
